American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Ka-Sing Lau. Extension of Wiener's Tauberian identity and multipliers on the Marcinkiewicz space . Trans. Amer. Math. Soc. 277 (1983) 489-506. MR 694372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Benjamin Muckenhoupt and Wo Sang Young. $L\sp{p}$ multipliers with weight $x\sp{kp-1}$ . Trans. Amer. Math. Soc. 275 (1983) 623-639. MR 682722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Benjamin Muckenhoupt. A note on two weight function conditions for a Fourier transform norm inequality . Proc. Amer. Math. Soc. 88 (1983) 97-100. MR 691285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Harold Benzinger, Earl Berkson and T. A. Gillespie. Spectral families of projections, semigroups, and differential operators . Trans. Amer. Math. Soc. 275 (1983) 431-475. MR 682713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Carlos E. Kenig and Peter A. Tomas. $L\sp{p}$ behavior of certain second order partial differential operators . Trans. Amer. Math. Soc. 262 (1980) 521-531. MR 586732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Douglas S. Kurtz and Richard L. Wheeden. Results on weighted norm inequalities for multipliers . Trans. Amer. Math. Soc. 255 (1979) 343-362. MR 542885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2